# SDR GTIA040072

- Difficulty date: January 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT AFT LAVATORY STATION 1322 STRINGER 18R FITTING CORRODED.  REMOVED CORRODED FITTING.  LOCATED, DRILLED AND INSTALLED NEW FITTING.  (M)
